Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
Volume 12, Issue 2 (Mar 2009)

Issues

Certain classical groups are not well-defined

John N. Bray
  • School of Mathematical Sciences, Queen Mary, University of London, Mile End Road, London E1 4NS, U.K. E-mail:
/ Derek F. Holt / Colva M. Roney-Dougal
  • School of Mathematics and Statistics, North Haugh, St Andrews, Fife KY16 9SS, U.K. E-mail:
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.069

Abstract

In this article we show that the isomorphism type of certain semilinear classical groups may depend on the choice of form matrix, as well as the dimension and the field size. When there is more than one isomorphism type, we count them and present effective polynomial-time algorithms to determine whether two such groups are isomorphic.

About the article

Received: 2007-12-21

Published Online: 2008-11-06

Published in Print: 2009-03-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.069. Export Citation

Comments (0)

Please log in or register to comment.
Log in